# SDR 08FDEA00156

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO DOOR, LOWER JAMB SUPPORT FITTING NR 3 IS CRACKED IN HOLE "B" BEYOND SRM LIMITS.   REPLACED SUPPORT FITTING NUMBER 3 MAIN CARGO DOOR SPOOL LOCATION IAW SRM 51-33-01 VOL II.
